# SDR 2024FA0000506

- Difficulty date: July 19, 2024
- Submitted: July 19, 2024
- Operation: General aviation
- Aircraft: N524ER
- Make and model: Piper PA-31-350
- Aircraft serial: 318152132
- Aircraft time: 13,404 hours, 13,404 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4911302
- Part serial: NSN
- Condition: Failed
- Location: E/E Bay
- Part time: 13,404 hours, 13,404 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED SMOKE IN COCKPIT ON TAXI. MECHANIC INSPECTED WIRING COMPONENTS IN AIRCRAFT INTERIOR AND FOUND NO DAMAGED COMPONENTS OR WIRING. ALL SYSTEMS GROUND CHECKED GOOD THRU MULTIPLE POWER CYCLES EXCEPT AN ABANDONED AVIONICS COOLING FAN. MECHANIC CAPPED AND STOWED THE COOLING FAN POWER AND GROUND WIRES.
